Dark brown sometimes stringy discharge for almost a month now

Ive had the arm implant for about 9 months now, was on the depo shot for about 3 years before due to bleeding for weeks or a month straight. I bled a lot at first, then began having brown discharge. Now I basically have brown discharge all the time, and rarely have an actual period, I might bleed for 2-3 days one month, and as soon as I stop bleeding I have dark brown discharge and it is every day. This has been going on for months now. Then last night I passed a dark brown clot and was in excruciating pain after. Had a horrible headache, pelvis pain, nausea, and felt like I was going to pass out for hours. I've always had issues with my period since I started at age 11 I'm 18 now and still cannot seem to figure out what's going on. I'm always bloated and in constant pain. I'm always tired, I just want answers. I've been to gynos and obgyn doctors but they keep telling me the same thing, that I have cysts I've had ultrasound and vaginal ultrasounds which only showed cysts every single time. Not big enough to worry about. But I feel like I constantly produce cysts then they rupture and repeat. After so long of dealing with cysts I know what it feels like when they rupture, but it was 100x worse last night. I also have excruciating upper back pain constantly. Not sure if it's related but when I'm bloated and have pelvic pain or bleeding my back hurts worse than normal. I don't know what to do anymore. I've always had trouble eating since I started my period but never thought it was related until now. Most the time I don't have an appetite what so ever. Every once in a while I'll have a day that I will eat all day, but most days I don't eat much and when I do I feel full after a couple bites. Sorry for the long post, just trying to give you guys as much info on this as I can think would help. Please let me know if you have any ideas on what's causing this or if you have any questions. Thanks.

2 Replies

oldestnewest
  • I've had this same side effect with Mirena, I have constant bleeding and spotting, sometimes it's very dark. I'm going to have my Mirena removed and ask about other options. It's not helping with my pain either. It sounds like maybe your implant might not be right for you but it's important to discuss the options with your doctor. Good luck xx

  • Thank you I will definitely talk to my doctor about it. Good luck to you also!

You may also like...